MathSciNet Relay Station
MathSciNet bibliographic data
MR2113940 53D35 (53D12 57Q45)
Auckly, Dave Topologically knotted Lagrangians in simply connected four-manifolds. Proc. Amer. Math. Soc. 133 (2005), no. 3, 885–889 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement